Convergence theorems of a hybrid iteration method for fixed points of asymptotically nonexpansive mappings

Esra Yolacan, Hukmi Kiziltunc

Abstract


In this paper, a hybrid iteration method is studied. Convergence theorems for a fixed point of asymptotically nonexpansive mapping are established in Banach spaces.

Full Text: PDF

How to Cite this Article:

Esra Yolacan, Hukmi Kiziltunc, Convergence theorems of a hybrid iteration method for fixed points of asymptotically nonexpansive mappings, Adv. Fixed Point Theory, 5 (2015), 110-119

Copyright © 2015 Esra Yolacan, Hukmi Kiziltunc. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation